Beware of Cholesterol Lowering Drugs 

If you are taking statins, beware of the domino effect of drugs. There is more to it than just side effects.

Most of us would agree that energy levels are important to our quality of life. Without enough energy, we are not able to do the things we want to do in life.

A recent study, (published June 2012 in Archives of Internal Medicine by Dr. Beatrice Golomb, University of California, San Diego) showed significant adverse effects on energy and fatigue with exertion associated with statin use. 

If you are taking statins, beware of the domino effect of drugs. There is more to it than just side effects.

When we take a cholesterol-lowering drug, such as simvastatin or pravastatin, besides energy problems, our muscles start to ache and we no longer feel like exercising. When that happens, we may gain weight, and place ourselves at risk for high blood pressure. So then we take a blood pressure medication and that may lead to diabetes. So then we take a diabetes medication with more complications and so it goes.  

That’s the domino effect: one drug’s side effects launches the next drug’s side effects which launches the next drug’s side effects in a detrimental spiral downward. 

If you are looking for a drug free solution to lowering your cholesterol without the negative side effects, give my  Chico office a call to schedule a consultation to find out how we can help you feel better.

- Dr. Patrick

Thanks for reading. Our goal is to help as many people as possible. If you know someone who might benefit from this, please forward!

Related Articles:

 Lowering Cholesterol Naturally?

Does Low Cholesterol Lead to Strokes: The People's Pharmacy - Low cholesterol concentrations increases risk of death.

Another Serious Statin Side Effect! : The People"s Pharmacy - Kidney Damage


Digestion Relief Center 

2639 Forest Avenue, Suite 120 Chico, CA 95928

530-899-8741

Color Stomach Logo-red